# SDR CA190401016

- Difficulty date: March 31, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 20,379 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82974245001
- Condition: Cut
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AT BASE THE AIRCRAFT WAS NOTICED TO HAVE A HYDRAULIC LEAK FORM THE R/H MLG RETRACTION ACTUATOR AREA. AFTER INSPECTION IT WAS DISCOVERED THAT THE LEAK WAS FROM THE GEAR UP RETRACTION LINE. AN EXHAUST FLANGE HAD CONTACTED THE LINE AND WORE THROUGH. THE LINE HAS BEEN REPLACED, EXHAUST REPOSITIONED, AND THE AIRCRAFT RETURNED TO SERVICE. A/C HOURS: 21007 A/C CYCLES: 16881 PART NAME: TUBE ASSY.
